No Cover Image

Journal article 141 views

Permanence and Extinction of Regime-Switching Predator-Prey Models

Jianhai Bao, Jinghai Shao

SIAM Journal on Mathematical Analysis, Volume: 48, Issue: 1, Pages: 725 - 739

Swansea University Author: Jianhai Bao

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/15M1024512

Published in: SIAM Journal on Mathematical Analysis
ISSN: 0036-1410 1095-7154
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 725
End Page: 739